×

zbMATH — the first resource for mathematics

La dualité dans les espaces \((\mathcal F)\) et \((\mathcal{LF})\). (French) Zbl 0035.35501

MSC:
46-XX Functional analysis
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. ARENS, Duality in linear spaces, Duke Math. Journ., t. 14 (1947), p. 787-794. · Zbl 0030.03403
[2] S. BANACH, Théorie des opérations linéaires, Warszawa, 1932. · JFM 58.0420.01
[3] N. BOURBAKI, Éléments de mathématique, livre II : Algèbre (Act. Scient. et Ind., nos 934, 1032 et 1044, Paris (Hermann), 1943-1948).
[4] N. BOURBAKI, Éléments de mathématique, livre III : Topologie générale (Act. Scient. et Ind., nos 858, 916, 1029, 1045 et 1084, Paris (Hermann), 1940-1949).
[5] J. DIEUDONNÉ, La dualité dans LES espaces vectoriels topologiques, Annales de l’École Normale Supérieure, t. 59 (1942), p. 107-139. · JFM 68.0238.02
[6] J. DIEUDONNÉ, Natural homomorphisms in Banach spaces, Proceedings of the American Mathematical Society, t. 56 (1950). · Zbl 0035.35403
[7] W. F. EBERLEIN, Weak compactness in Banach spaces, I, Proceedings of the National Academy of Sciences, t. 33 (1947), p. 51-53. · Zbl 0029.26902
[8] V. GANAPATHY IYER, On the space of integral functions, I, Journal of the Indian Mathematical Society, t. 12 (1948), p. 13-30. · Zbl 0031.12802
[9] A. KOLMOGOROFF, Zur normierbarkeit eines allgemeinen topologischen linearen raumes, Studia Mathematica, t. 5 (1935), p. 29-33. · Zbl 0010.18202
[10] G. KÖTHE, Die stufenraüme, eine einfache klasse linearer vollkommener raüme, Mathematische Zeitschrift, t. 51 (1948), p. 317-345. · Zbl 0031.03402
[11] G. W. MACKEY, On infinite-dimensional linear spaces, Transactions of the American Mathematical Society, t. 57 (1945), p. 155-207. · Zbl 0061.24301
[12] G. W. MACKEY, On convex topological linear spaces, Transactions of the American Mathematical Society, t. 60 (1946), p. 520-537. · Zbl 0061.24302
[13] L. SCHWARTZ, Théorie des distributions, Paris, Hermann, 1950. · Zbl 0037.07301
[14] V. ŠMULIAN, Über lineare topologische raüme, Mat. Sbornik, N. S., t. 7 (1941), p. 425-448. · JFM 66.0526.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.